MathSciNet Relay Station
MathSciNet bibliographic data
MR637173 (84f:35038) 35J25
Modica, Luciano; Mortola, Stefano; Salsa, Sandro A nonvariational second order elliptic operator with singular elliptic measure. Proc. Amer. Math. Soc. 84 (1982), no. 2, 225–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement